I am 35 years old married guy and I have one child. Last three to four years I have Ed as well as I faced PE problem and doctor prescribed be some drug eg rito q10 vitamins and sos dejac t. I take rito q- 10 tablets in a month I feel some little bit help such drug and dejac t and I take it sos. But last one and half month I feel low erection problem and my penis and cannot properly erricited and was not harder to inter course to it and feel low erection. Could explain me what is the cause of this problem and is it curable and could prescribed for such drug for this problem as I am too, tense with this disease.
9 years experience
Ask Free Question
Yes it is curable - -it can come up of stress/depression/over use of the parts/improper rest/sleep, etc.
Please use -- natural aphrodisiacs which can improve your libido and prevent premature ejaculation. This would include carrots, fennel seeds, celery, bananas, garlic, onion, ginger, shellfish, lettuce etc. - including these foods in your daily diet will ensure that you remain free from sexual problems, including premature ejaculation. Also take a dose of acid phos 1m/single dose and revert after 2 weeks.
Avoid watching porn.
3 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Premature Ejaculation treatment